# SDR ASAA2025030656470

- Difficulty date: March 6, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 32,188 hours, 9,984 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG81911
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA'S REPORT ROW 13 FLOOR LIGHTING BUBBLED @ ROW 13. GROUNDED - YES. REMOVED + REINSTALLED A/C RIGHT FLOOR PHOTOLUMINESCENT STRIP BETWEEN ROWS 12DEF AND 15DEF. FLOOR PHOTOLUMINESCENT STRIP SECURE AT THIS TIME WITH NO OTHER DEFECTS NOTED REF AMM 33-51-15. SEAMC MARK NOTIFIED.
